Lemsip Max All In One Drink Wild Berry & Hot Orange
Lemsip Max All In One Drink Wild Berry & Hot Orange contains paracetamol and helps relieve cold and flu symptoms, including nasal congestion, cough, headaches and sore throat.
HELPS RELIEVE COLD AND FLU SYMPTOMS – Including cough, headache, fever, body aches, sore throat and blocked nose.
DECONGESTANT AND EXPECTORANT – All-in-one formula contains phenylephrine hydrochloride helps to ease nasal congestion by decreasing swelling in the nose and guaifenesin to loosen phlegm in the throat and chest, making it easier to cough up.
CONTAINS PARACETAMOL – Each sachet contains 1000mg of paracetamol to help relieve pain including headache, sore throat and body aches.
BERRY AND ORANGE FLAVOUR – Powder sachtets for Zesty flavoured oral solution, which will help you to feel better and get on with your day.
8 LEMSIP SACHETS – Each powder sachet can be mixed with hot water to help provide relief.
ADDITIONAL INGREDIENTS – Aspartame (E951), sucrose and sodium.
Always read the label. Keep out of the sight and reach of children. Do not take more medicine than the label tells you to.